# SDR AALA2020021109057

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 88,284 hours, 12,655 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DECLARED EMERGENCY INTO PHL ACCOUNT LOSS OF BLUE HYDRAULIC FLUID (HYD. B RSVR LO LVL). CASE DRAIN CRACKED UNDER PANEL 452 BL. ACCOMP. REPAIR ON HYDRO CASE DRAIN LINE IAW AMM 20-23-11-300-801-A. BLED BLUE HYDRO SYS IAW AMM 29-00-00-870-805-A. LEAK CK. OF REPAIR GOOD.
